# SDR CA150602004

- Difficulty date: May 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TEST FLIGHT AFTER EXTENSIVE AIRFRAME SCHEDULED MX, A HEAVY OIL SMELL IN CABIN WAS DETECTED.  PROCEEDED WITH TEST FLIGHT AS THERE WERE NO ASSOCIATED SMOKE & VAPOR & ACFT LANDED UNEVENTFULLY.  AFTER PRELIMINARY INSPECTION, OPERATOR REPORTS OIL PRESENCE AROUND THE FAN AREA POINTING TO A NR 1 OR 2 BEARING OIL LEAK INTO THE GAS PATH.
